# SDR CA960123008

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Cable
- Part number: 109901
- Condition: Broken
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF WHEN TRIMMING AIRCRAFT THE CREW HAD NO RUDDER TRIM IN EITHER DIRECTION. AIRCRAFT RETURNED TO BLOCKS. FEEL TRIM BUNGEE CABLE BROKEN. REPLACED.
